I've been looking at these boards for a few weeks. Decided today to come out of the shadows. Like all of you, I am suffering from the effects of antidepressants and anti-psychotics - or in my case now, the effects of discontinuing them. The basic med info is in my signature.
I am today in the midst - for the past few days actually - of a very bad window. I'm suffering anxiety to the point of despairing of life. Not that I would take my own life. I have a wife and 2 kids, and I fear the disposition of my soul if I did kill myself (I am Christian, but understand that preaching/proselytizing is not allowed here - but it is a relevant fact of my life).
My symptoms over the past week have included body chills, aches & pains (mostly in my arms), and as my name implies - lots of shakes/tremors. And also the current horrible anxiety.
I had been trying supplements - fish oil and magnesium - but even using high-grade magnesium citrate was giving me the runs and I wasn't feeling calm from it. Also, as I upped my fish oil intake, my symptoms got worse.
And therein lies the rub. Besides the loss of health insurance (well, more like losing my regular psychiatrist when I had to switch to the ACA when I lost my job in 2015), I was motivated to get off of the meds because I just did not know who I was anymore. My marriage was falling apart, mainly due to me being a real self-centered angry jerk - and I suspected that the medications were doing that to me, especially when you consider the psych-party-line of "take this for your depression, but then we need to give you a mood stabilizer" - which is to say, they just dole out these pills with no idea of how they will effect you!
Anyway, turns out that I'm actually a really nice guy! Caring, gentle, responsive, engaging, helpful... All of the things I was not when I was on the meds.
Sadly, however, my wife - who really is a loving woman - is struggling with putting the nice-guy ShakeyJerr of today who is about to lose his temp job because he is unable to be in consistently over the past month with the jerk I used to be. So while she can be very supportive, she is beginning to wear thin with this new discontinuation reality.
So I decided to come here for community and support, to help me be able to have a place to go to when symptoms get really bad so I am not constantly burdening her.
Thanks for listening!